Takip et
Zanyar A. Ameen
Zanyar A. Ameen
Diğer adlarZanyar Ameen
Department of Mathematics, College of Science, University of Duhok, Duhok 42001, IRAQ.
uod.ac üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Maximal soft compact and maximal soft connected topologies
S Al Ghour, ZA Ameen
Applied Computational Intelligence and soft computing 2022 (1), 9860015, 2022
362022
Generating soft topologies via soft set operators
AA Azzam, ZA Ameen, TM Al-shami, ME El-Shafei
Symmetry 14 (5), 914, 2022
35*2022
Soft separation axioms via soft topological operators
TM Al-shami, ZA Ameen, AA Azzam, ME El-Shafei
AIMS Mathematics 7 (8), 15107-15119, 2022
25*2022
Soft somewhat continuous and soft somewhat open functions
ZA Ameen, BA Asaad, TM Al-shami
TWMS Journal of Applied and Engineering Mathematics 13 (2), 792-806, 2023
202023
[Retracted] A Novel Fuzzy Structure: Infra‐Fuzzy Topological Spaces
ZA Ameen, TM Al-shami, AA Azzam, A Mhemdi
Journal of Function Spaces 2022 (1), 9778069, 2022
202022
On primal soft topology
TM Al-shami, ZA Ameen, R Abu-Gdairi, A Mhemdi
Mathematics 11 (10), 2329, 2023
16*2023
A non-continuous soft mapping that preserves some structural soft sets
ZA Ameen
Journal of Intelligent & Fuzzy Systems 42 (6), 5839-5845, 2022
162022
The relationship between ordinary and soft algebras with an application
ZA Ameen, TM Al-shami, R Abu-Gdairi, A Mhemdi
Mathematics 11 (9), 2035, 2023
14*2023
Further properties of soft somewhere dense continuous functions and soft Baire spaces
ZA Ameen, R Abu Gadiri, TM Al-shami, BA Asaad, M Arar
Journal of Mathematics and Computer Science 32 (1), 54--63, 2023
122023
A new class of semi-open sets in topological spaces
ZA Ameen
Master's thesis, College of Science., Dohuk University, 2009
122009
On weakly soft β-open sets and weakly soft β-continuity
TM Al-shami, M Arar, R Abu-Gdairi, ZA Ameen
Journal of Intelligent & Fuzzy Systems 45 (4), 6351-6363, 2023
102023
Minimal soft topologies
ZA Ameen, S Al Ghour
New Mathematics and Natural Computation 19 (1), 19-31, 2023
102023
Soft bi-continuity and related soft functions
TM Al-shami, ZA Ameen, BA Asaad
Journal of Mathematics and Computer Science 30 (1), 19--29, 2023
102023
Baire category soft sets and their symmetric local properties
ZA Ameen, MH Alqahtani
Symmetry 15 (10), 1810, 2023
9*2023
The connection between ordinary and soft σ-algebras with applications to information structures
TM Al-shami, ZA Ameen, A Mhemdi
AIMS Mathematics 8 (6), 14850-14866, 2023
92023
On soft somewhere dense open functions and soft Baire spaces
BA Asaad, TM Al-shami, ZA Ameen
Iraqi Journal of Science 64 (1), 373-384, 2023
92023
Extensions of soft topologies
ZA Ameen, S Al Ghour
Filomat 36 (15), 5279–5287, 2022
92022
The invariance of soft Baire spaces under soft weak functions
ZA Ameen, AB Khalaf
Journal of Interdisciplinary Mathematics 25 (5), 1295-1306, 2022
92022
Existence and Ulam stability for fractional differential equations of mixed Caputo-Riemann derivatives
SA Murad, ZA Ameen
AIMS Mathematics 7 (4), 6404-6419, 2022
92022
Almost Somewhat Near Continuity and Near Regularity
ZA Ameen
Moroccan Journal of Pure and Applied Analysis 7 (1), 88-99, 2020
92020
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20